# SDR DALA2024062206333

- Difficulty date: June 21, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N578DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11812
- Aircraft time: 370 hours, 103 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Jack
- Part number: UNKNOWN
- Condition: Odor
- Location: Audio Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5078, FAS REPORT ACIDIC SMELL FROM SEAT 10F IFE IN FLIGHT WHEN DEVICES WERE PLUGGED IN. CORRECTIVE ACTION: REPLACED USB/AUDIO JACK AT 10F PER AMM 23-36. (LP 9546412)
